Three months ago, I started feeling racing heartbeat and numbness in left hand and felt like I am losing control on my body. I contacted a doctor and he gave me some anxiety pills but after five days I got a strong panic attack which lasted for three hours until I take a pill name Placida. Then I contacted a psychiatrist. He gave a pill for six weeks. Now I am not taking any pill but I am feeling strange feeling in my body like I feel head is heavy and sometimes I feel a strange sensation and weakness in my chest, hand, and back area, and shortness of breath. Sometimes, I feel my heart is heavy and sometimes I feel strange weakness in my chest and muscles of hand and suffering from heavy head. Should I again consult a psychiatrist or I should consult a heart specialist? Kindly tell me what should I do.
Welcome to icliniq.com.
Racing heart beat (palpitations) can be due to different causes. Excessive anxiety, panic attacks is a common cause of palpitations. If you had no prior history of anxiety and suddenly developed palpitations, it is advisable to consult a heart specialist (cardiologist) so that any heart related issues can be ruled out. If you have never consulted a cardiologist before, it will also be reassuring for you to see the specialist and take his opinion. If there are no physical health problems, then your symptoms are probably related to excessive anxiety or health anxiety and you can follow up with your psychiatrist for further treatment.
Query: Hello doctor, My 13 year old daughter complained late yesterday afternoon of a really bad headache and blurred vision with numbness in her arm. I gave her Ibuprofen, she then vomited not long after and said she felt better. This morning she woke saying that it was even worse. So, I took her to the l... Read Full >>
Answer: Hi, Welcome to icliniq.com. I am afraid to say that the clinical history of your daughter appears to be more than just viral sinusitis. Viral sinusitis is probably an incidental finding. Abrupt onset of headache, blurring of vision, difficulty in speaking, and numbness in face and arm is very cha... Read Full
Query: Hello doctor, I have attached all my reports. Please let me know how Embeta-AM will help me improve my health. Will there be any side effects? The recent medications which I have used are, Maxoza from last four months, one sachet daily and Fluconazole 200 mg, two tablets in the last two weeks. Infl... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through all your reports (attachment removed to protect patient identity). There is a problem in the complete lipid profile, which is due to increased weight. So, I will advise you to go for a regular brisk walking for 1 hour every day, at least 6 days a we... Read Full
Query: Hello doctor,Since last few days, I am having left sided pain in the shoulder, upper arm, the front area near the shoulder, breast, both outer sides of the neck and collarbone area. Sometimes, it pains on the back side as well. I can feel the pain when I press the body part where the pain originates... Read Full >>
Answer: Hello, Welcome to icliniq.com. Firstly, it is not at all related to the heart. Cardiac pain usually increases on exertion and relieves with rest. It will never increase on pressing or arm movement. You do not need to repeat any test. Coming to possibilities, psychosomatic is certainly a possibil... Read Full
Ask your health query to a doctor online?Ask a Psychiatrist Now